# SDR UIEA2017012200098

- Difficulty date: January 22, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N661GT
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 73,510 hours, 9,206 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: False Activation
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE FOR RT SIDE WINDOW.  QRH PERFORMED, RAN BITE CHECK OF THE RT SIDE WINDOW HEAT CONTROL.  NO DEFECTS NOTED IAW AMM 30-41-00.
